# SDR MTNA20130723034H

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,596 hours, 36,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5711242000600
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER REMOVABLE PANEL, EXTERNAL CORROSION AT LEVEL OF 522CT ACCESS DOOR HOUSING.  MAJOR REPAIR.
